# SDR CALA2025042204134

- Difficulty date: April 18, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 108,111 hours, 14,518 cycles
- Engine: Pwa PW4090
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 72330112
- Part serial: CSGCA11263
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 192 hours, 29 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL DISAGREE EICAS IN CRUISE. NO LEAK SUSPECTED.   ENG FUEL TUBE FM11 LEAKING AT FUEL FACE SEAL , HELI COIL DAMAGED WHEN REMOVING BOLT. REMOVED #2 ENG FMU REF AMM 73-11-01 ,ALSO REMOVED #2 ENG FUEL PUMP REF AMM 73-11-01.  ACCOMPLISHED IDT INSPECTION OF THE INSTALLATION OF FUEL PUMP PER AMM 73-11-01 AND FMU PER AMM 73-21-01 AND GMM 09-10-05 REPLACED #2 ENG FUEL PUMP REF AMM 73-11-01 UPTO STEP 3 G (8), ALSO INSTALLED FMU REF AMM 73-21-01 UPTO STEP 3G4.   ACCOMPLISHED IDT INSPECTION OF #2 ENG FUEL PUMP INSTALLATION PER AMM 73-11-01 AND FMU INSTALLATION PER AMM 73-21-01. AND GMM 09-10-05. COMPLETED INSTALLATION OF #2 ENG FUEL PUMP REF AMM 73-11-01 FROM STEP 3 G(8) THRU COMPLETION,ALSO COMPLETED FMU REPLACEMENT REF AMM 73-21-01 FROM STEP 3 G (4) TO COMPLETION . NO LEAKS NOTED, ACCOMPLISHED POWERPLANT TEST 2A ,3, AND 6 REF AMM.
